MAUDE Adverse Event Report: ARTHREX, INC. 4K LAPAROSCOPE, 30¿, 10X330MM, NIR

ARTHREX, INC. 4K LAPAROSCOPE, 30¿, 10X330MM, NIR
Model Number 4K LAPAROSCOPE, 30¿, 10X330MM, NIR
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device has a bad image quality.There was no harm for patient, operator or third party reported.There was no case involvement reported.No further information received.***update aha from 16-apr-2024 the problem was noticed during the surgery.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the reported event was not confirmed.The manufacturer evaluation did not reveal any problems with this device.

Brand Name
4K LAPAROSCOPE, 30¿, 10X330MM, NIR
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19239306
Report Number1220246-2024-02765
Device Sequence Number7927251
Product Code GCJ
UDI-Device Identifier00888867161122
UDI-Public00888867161122
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K LAPAROSCOPE, 30¿, 10X330MM, NIR
Device Catalogue NumberAR-3351-1031
Device Lot Number0010007917
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown